MathSciNet Relay Station
MathSciNet bibliographic data
MR1266766 58D15 (14N10 55N45 57R35 58F05)
Ruan, Yongbin; Tian, Gang A mathematical theory of quantum cohomology. Math. Res. Lett. 1 (1994), no. 2, 269–278.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement